Alert archive / New Jersey / Areal Flood Advisories in 2014

Areal Flood Advisory 384, NWS Philadelphia/Mount Holly

December 9, 20144 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Dec 9, 2014, 5:10 AM EST for 4 counties in New Jersey. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2014, 5:10 AM EST (10:10 UTC)
Expired
Dec 9, 2014, 12:00 PM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Dec 9, 3:52 AM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Dec 9, 3:52 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EST TUE DEC 9 2014

.SYNOPSIS...
LOW PRESSURE WILL STRENGTHEN OFF THE MIDDLE ATLANTIC COAST TODAY
WHILE MOVING NORTHWARD THROUGH WEDNESDAY. THE STORM WILL SLOWLY
WEAKENS AND MEANDER NORTHEASTWARD FOR THE REMAINDER OF THE WEEK.
HIGH PRESSURE IN THE OHIO VALLEY WILL BECOME THE PRIMARY INFLUENCE
FOR OUR WEATHER THIS COMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MULTI-FACETED HAZARD HEADLINE EVENT IN PROGRESS.

FOCUSING ON IMPACTS AND BRIEFLY DISCUSSING SCIENCE WHERE IT MAY BE
HELPFUL.

FLOOD WATCH: CONTINUED FLOOD WATCH TODAY THOUGH IT LOOKS LESS
LIKELY TO VERIFY ON THE SOUTHWEST END BUT NOT SURE ENOUGH TO
TRIM. WILL UPDATE STATEMENT AT 4 AM.

COASTAL FLOOD WATCH: HAZARD ON TARGET WITH MDT FLOODING ASSURED
AND IT MAY BE A STRONG MODERATE. SURGE OF 2 TO POSSIBLY 3 FEET AT
HIGH TIDE THIS MORNING. WILL COMMENT FURTHER AROUND 5 AM AND
UPDATE STATEMENT BY 430 AM.

WIND ADVY: BEST POTENTIAL WHERE DESCRIBED ...MAY NEED TO ADD ATLANTIC
COUNTY AT THE LAST MINUTE. FEW GUSTS OF 45 KT EXPECTED MID OR LATE
MORNING.

WINTER WEATHER ADVISORIES: CONTINUE AS DESCRIBED. THOSE LOOK GOOD.
WE MAY NEED TO ISSUE NEW ONES FOR EARLY WEDNESDAY AS BACKSIDE
BANDING DEVELOPED ON BACK BENT FRONT AND STILL WAA OVER NYS AND
NEW ENGLAND DRIVING LIFT IN THE FAVORABLE LEFT SIDE OF THE 700 LOW.
THIS NEEDS TO BE WATCHED FOR POTENTIAL SEVERAL HOURS OF MODERATE
TO HEAVY WET SNOW EARLY WEDNESDAY. GUSTY WINDS AS WELL MAY ADD TO
THE PROBLEMS AS TEMPS FALL TO NEAR FREEZING.

WINTER STORM WARNING EXTENDED TO 18Z WED TO CAPTURE BACKSIDE SNOW.
THIS IS THE MOST UNCERTAIN PART OF THE FORECAST. NEARLY ISOTHERMAL
VERTICAL THERMAL PROFILE WESTERN PORTION OF CARBON/MONROE COUNTY
WITH EXPECTED MXD FREEZING/FROZEN PCPN AT THE START CHANGING TO A
PERIOD OF HEAVY SNOW THIS MORNING. THEN THE LIFT WEAKENS AND IT
MAY TURN TO RAIN OR FREEZING THERE THIS AFTERNOON. TONIGHT THE
TEMPERATURES ALOFT COOL AND THEN WE LOOK FOR POTENTIAL BANDING AND
IF THIS OCCURS...ADDITIONAL MDT OR HEAVY SNOWFALL WOULD OCCUR.
DIFFICULT FORECAST AND WE'RE TRYING TO SLICE THIS VERY CLOSE TO
THE MARK. A WORRISOME FORECAST ON PTYPE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
PLEASE SEE NEAR TERM FOR SOME INFO AND CONTINUE THE THEME WRITTEN
IN THE AFD FROM YESTERDAY AFTERNOON.

EXPECT A GOOD CHUNK OF THE SNOWFALL TO OCCUR ON THE BACKSIDE OF
THIS SYSTEM LATER TONIGHT AS STRONGER OMEGA AND FGEN COME
TOGETHER. MOSTLY BASED ON WHERE WE THINK THE BACKSIDE
DEFORMATION ZONE WILL SETUP...IN PENNSYLVANIA. SNOWFALL RATES
COULD BE PRETTY HEFTY ACROSS OUR EASTERN PA ZONES WEST OF PHILADELPHIA
DOYLESTOWN AND ALLENTOWN OVERNIGHT AS WE SEE THE TRANSITION FROM
RAIN BACK TO SNOW. STILL THINK A SWATH OF 8-10 IS VERY POSSIBLE
WITH HIGHER AMOUNTS IN THE HIGHER ELEVATIONS.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY AND WEDNESDAY NIGHT...MUCH OF THE AREA IS STILL UNDER
THE INFLUENCE OF THE STRONG LOW WHICH WILL MEANDER NORTH/EAST OF
THE REGION. BANDS OF SNOW AND RAIN WILL BE ACROSS THE AREA WITH
ACCUMS POSSIBLE MOSTLY N/W. GFS MODEL OVERNIGHT PAINTS SIGNIFICANT
SNOWS LEHIGH VALLEY NORTH AND WEST...BUT THIS WAS TONED DOWN
SOMEWHAT WITH AN EC SOLUTION MORE LIKELY. WE COULD ADD 1 TO 2
INCHES TO SNOW TOTALS WED N/W.

THURSDAY AND THURSDAY NIGHT...COLD WITH GUSTY WINDS AND A FEW SNOW
SHOWERS AS THE LOW STARTS TO RELAX ITS GRIP OVER THE AREA. CHC
POPS N/W AND SLGT CHC POPS S/E...THESE POPS DECREASE THU NIGHT.

FRI THRU MONDAY...HIGH PRESSURE BUILDS IN AND SEVERAL DRY DAYS
EXPECTED. MODERATING TEMPS...WITH READINGS 4 OR 5 DEGREES BELOW
NORMAL SAT THEN RISING TO NEAR NORMAL BY MONDAY.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...IFR IN RAIN..SOME HEAVY WITH FREEZING RAIN AT KRDG AND
KABE FOR A LITTLE WHILE THIS MORNING. GUSTY NORTH WINDS TO 2O TO
30 KT EXCEPT NEAR 40 KT VCNTY KACY. CONDITIONS SHOULD IMPROVE
THIS AFTERNOON AS HEAVY RAIN LIFTS NORTH AND WINDS TURN SLIGHTLY
MORE NORTH NORTHWEST. GUSTS DIMINISH LATE TODAY.

TONIGHT...MVFR CIGS WITH BANDS OF RAIN SHIFTING SOUTHEASTWARD AND
RAIN CHANGING TO WET SNOW AT KRDG AND KABE. NORTH TO NORTHWEST
WINDS GUST 20 TO 30 KT.

OUTLOOK...

WEDNESDAY THROUGH THURSDAY: SOME RESTRICTIONS TO MVFR OR IFR IN
BANDS OF RAIN AND SNOW SHOWERS. NORTHWEST WIND GUSTS 20-30 KNOTS AT
TIMES.

FRIDAY: VFR...A FEW WIDELY SCT SHOWERS FAR N/W EARLY.

SATURDAY: VFR.

&&

.MARINE...
GALE WARNING CONTINUES ON OUR WATERS WITH NO CHANGES. THERE COULD
BE SOME STORM FORCE GUSTS ACROSS THE WATERS THIS MORNING-MIDDAY BUT
CONFIDENCE NOT HIGH ENOUGH TO ISSUE A STORM WARNING NOR DO WE THINK
THEY WILL BE PERSISTENT. SEAS WILL CONTINUE TO BUILD UPWARDS OF 15
FEET ACROSS A MAJORITY OF OUR WATERS....POSSIBLY BRIEFLY 17 OR 18
FT AT 44009.

WINDS SUBSIDE LATE TODAY OR TONIGHT WITH THE PRESSURE GRADIENT
WEAKENING ON THE SOUTHWEST SIDE OF THE LOW PARKED EAST BELMAR. SCA
CONDITIONS.

OUTLOOK...
WEDNESDAY AND WEDNESDAY NIGHT: HIGH END SCA CONDITIONS WITH GALE GUSTS
POSSIBLE. SEAS MOSTLY 5 TO 9 FEET.

THURSDAY AND THURSDAY NIGHT: SCA SEAS AND GUSTS CONTINUE WITH LOW
PRESSURE STILL TO NORTHEAST.

FRIDAY AND SATURDAY: NO HEADLINES EXPECTED ATTM.

&&

.HYDROLOGY...
FLOOD WATCH CONTINUES FOR THE I-95 CORRIDOR ZONES INCLUDING PARTS
OF SOUTHERN NEW JERSEY WHERE 1.5 TO POSSIBLY 3 INCHES OF RAIN IS
EXPECTED TO FALL THROUGH THIS EVENING. THE RAIN, HEAVY AT TIMES,
WILL ADD TO THE ALREADY WET ANTECEDENT CONDITIONS ACROSS THE
REGION. THIS WILL ALLOW FOR BETTER RUNOFF INTO AREAS STREAMS AND
CREEKS AND SOME OF THE SMALLER RIVERS...THE MAINSTEM RIVERS SHOULD
REMAIN WITHIN THEIR BANKS.

MAY ADD MORE HERE AROUND 530 AM.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOOD WARNING CONTINUES AS NOTED IN THE NEAR TERM SECTION.

NOT SURE IF WE WILL REACH ADVISORY CRITERIA UPPER DE BAY BUT
CONTINUING THE HEADLINE.

MORE AROUND 530 AM.

&&

.CLIMATE...
RECORD RAINFALLS FOR TUESDAY IN OUR HISTORICAL DATABASE.

ACY 2.51 2009
PHL 2.13 2009
ILG 2.28 2009
ABE 1.51 1973
TTN 2.25 1978
GED 1.93 2009
RDG 1.16 2009
MPO 1.82 1974

RECORD SNOWFALL FOR WEDNESDAY (LONG SHOT BUT JUST IN CASE)
PHL 4.3 1904
ILG 2.9 2013
ABE 2.7 2013

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH LATE TONIGHT
     FOR PAZ070-071-101>106.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
     PAZ101>106.
     WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR PAZ054-055.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     PAZ060>062.
NJ...FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH LATE TONIGHT
     FOR NJZ008>010-012>020-022-025>027.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
     NJZ008>010-015.
     COASTAL FLOOD WARNING FROM 7 AM THIS MORNING TO 1 PM EST THIS
     AFTERNOON FOR NJZ012>014-020>027.
     WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NJZ012>014-020-
     022-025>027.
     COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 3 PM EST
     THIS AFTERNOON FOR NJZ016.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     NJZ001-007.
DE...FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH LATE TONIGHT
     FOR DEZ001.
     COASTAL FLOOD WARNING FROM 7 AM THIS MORNING TO 1 PM EST THIS
     AFTERNOON FOR DEZ002>004.
     COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 3 PM EST
     THIS AFTERNOON FOR DEZ001.
MD...FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH LATE TONIGHT
     FOR MDZ008.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ430.
     GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ431.

&&

SYNOPSIS...O'HARA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...O'HARA
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Dec 9, 4:06 AM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 AM EST TUE DEC 9 2014

NJZ008-009-PAZ101-103-105-100915-
MORRIS-HUNTERDON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
406 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WINTRY PRECIPITATION MAY CONTINUE INTO WEDNESDAY. GUSTY WINDS
WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ060>062-100915-
SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON-
406 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WINTRY PRECIPITATION MAY CONTINUE INTO WEDNESDAY. GUSTY WINDS
WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-100915-
CARBON-MONROE-
406 AM EST TUE DEC 9 2014

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

TOTAL SNOW ACCUMULATIONS OF 4 TO 9 INCHES ARE EXPECTED, AS WELL
AS UP TO ONE QUARTER ICE ACCUMULATION. BE PREPARED FOR HAZARDOUS
DRIVING CONDITIONS.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016-100915-
NEW CASTLE-SALEM-
406 AM EST TUE DEC 9 2014

...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH LATE
TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ017>019-PAZ070-071-100915-
CECIL-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
406 AM EST TUE DEC 9 2014

...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ010-015-PAZ102-104-106-100915-
SOMERSET-MERCER-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
406 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-015-019-020-100915-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
406 AM EST TUE DEC 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINS MAY CAUSE LOCALIZED STREET FLOODING TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-100915-
MIDDLESEX-
406 AM EST TUE DEC 9 2014

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-022-025>027-100915-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
406 AM EST TUE DEC 9 2014

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ021-023-024-100915-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
406 AM EST TUE DEC 9 2014

...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-100915-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
406 AM EST TUE DEC 9 2014

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE CONDITIONS MAY CONTINUE INTO WEDNESDAY OR WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-100915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
406 AM EST TUE DEC 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

A NOR'EASTER WILL AFFECT THE WATERS TODAY AND TONIGHT WITH GUSTY
WINDS AND HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW GALE GUSTS ARE POSSIBLE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-100915-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
406 AM EST TUE DEC 9 2014

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW GALE GUSTS ARE POSSIBLE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:10 AM ESTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Morris, Somerset, Warren10 hr
Dec 9, 7:58 AM ESTAreal Flood AdvisoryPHISussex8 hr
Dec 9, 12:24 PM ESTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset4 hr
Dec 9, 4:27 PM ESTWinter Weather AdvisoryPHICarbon, Monroe36 hr

Nearby

Areal Flood Advisories in New Jersey, 2014Every areal flood advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.